Unions of 1-factors in r-graphs and overfull graphs

L. Jin, E. Steffen, J. of Combinatorics 11 (2020) 457–473.

Download
No fulltext has been uploaded.
Journal Article | English
Author
Publishing Year
Journal Title
J. of Combinatorics
Volume
11
Page
457-473
LibreCat-ID

Cite this

Jin L, Steffen E. Unions of 1-factors in r-graphs and overfull graphs. J of Combinatorics. 2020;11:457-473.
Jin, L., & Steffen, E. (2020). Unions of 1-factors in r-graphs and overfull graphs. J. of Combinatorics, 11, 457–473.
@article{Jin_Steffen_2020, title={Unions of 1-factors in r-graphs and overfull graphs}, volume={11}, journal={J. of Combinatorics}, author={Jin, Ligang and Steffen, Eckhard}, year={2020}, pages={457–473} }
Jin, Ligang, and Eckhard Steffen. “Unions of 1-Factors in r-Graphs and Overfull Graphs.” J. of Combinatorics 11 (2020): 457–73.
L. Jin and E. Steffen, “Unions of 1-factors in r-graphs and overfull graphs,” J. of Combinatorics, vol. 11, pp. 457–473, 2020.
Jin, Ligang, and Eckhard Steffen. “Unions of 1-Factors in r-Graphs and Overfull Graphs.” J. of Combinatorics, vol. 11, 2020, pp. 457–73.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar